Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 6, 2015, 8:12 PM CDT for Holt County, Nebraska. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2015, 8:12 PM CDT (01:12 UTC)
- Expired
- Jun 7, 2015, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 184 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:45 PM CDT | FLASH FLOOD | 10 Ne Oneill, NE | 879 RD AT 500 AVE WASHED OUT |
| Jun 6, 8:45 PM CDT | HEAVY RAIN 0 | Oneill, NE | MINOR FLOODING IN ONEILL |
| Jun 6, 8:54 PM CDT | HEAVY RAIN 2.25 | 10 Nne Oneill, NE | ONE HOUR TOTAL. |
| Jun 6, 9:04 PM CDT | FLASH FLOOD | 13 Ne Oneill, NE | WATER COVERING 504 RD AT 879 RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1554 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
809 WGUS53 KLBF 070112 FFWLBF NEC089-070700- /O.NEW.KLBF.FF.W.0001.150607T0112Z-150607T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 812 PM CDT SAT JUN 6 2015 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 200 AM CDT * AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING REPETITIVELY ACROSS THE SAME AREAS WITHIN THE WARNED AREA. ADDITIONAL RANIFALL OF AN INCH OR MORE WILL BE POSSIBLE IN THE NEXT HOUR OR TWO. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ONEILL...INMAN AND PAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE WARNED AREA. && LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831 $$ JWS
2 follow-up statements
858 WGUS73 KLBF 070238 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 938 PM CDT SAT JUN 6 2015 NEC089-070700- /O.CON.KLBF.FF.W.0001.000000T0000Z-150607T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOLT NE- 938 PM CDT SAT JUN 6 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL HOLT COUNTY UNTIL 200 AM CDT... AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT FLASH FLOODING WAS OCCURRING IN PORTIONS OF EAST CENTRAL HOLT COUNTY. ALTHOUGH RAIN HAS ENDED ACROSS THE AREA...ONE COUNTY ROAD ABOUT 10 MILES NORTH O'NEILL HAD WASHED OUT...AND OTHER ROADS WERE UNDER WATER AS A RESULT OF THE VERY HEAVY RAINFALL EARLIER THIS EVENING. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... ONEILL...INMAN AND PAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831 $$ STOPPKOTTE
091 WGUS73 KLBF 070448 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1148 PM CDT SAT JUN 6 2015 NEC089-070503- /O.CAN.KLBF.FF.W.0001.000000T0000Z-150607T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOLT NE- 1148 PM CDT SAT JUN 6 2015 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL HOLT COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA...ENDING THE FLOODING THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4241 9830 4233 9867 4265 9875 4275 9831 $$ BUTTLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 7:01 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 6, 7:01 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 701 PM CDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 313 PM CDT SAT JUN 6 2015 AT 20Z A LARGE CLOSED UPPER LEVEL LOW WAS SPINNING OVER THE DESERT SOUTHWEST...WITH A GRADUALLY FLATTENING RIDGE OVER THE SOUTHERN PLAINS. SOUTHWEST FLOW IN BETWEEN THESE TWO FEATURES FEATURED A SPEED MAX MOVING NORTHEAST INTO EASTERN COLORADO AND THE CONTINUED ADVECTION OF RICH PACIFIC MOISTURE. AT THE SAME TIME...A SHORTWAVE TROUGH IN THE NORTHERN STREAM FLOW WAS DIVING SOUTH OUT OF SOUTHERN SASKATCHEWAN AND INTO NORTHEAST MONTANA...HELPING TO SEND A PACIFIC COLD FRONT INTO THE CWA. THE AIRMASS WAS NOT SIGNIFICANTLY DIFFERENT IN THE PRE/POST-FRONTAL ENVIRONMENTS...CHARACTERIZED BY AMPLE LOW LEVEL MOISTURE AND TEMPERATURES GENERALLY IN THE LOW TO MID 80S. CONVECTIVE INITIATION IS EXPECTED IN THE NEXT COUPLE HOURS IN THE VICINITY OF THE PACIFIC FRONT IN NORTH CENTRAL NEBRASKA WHERE LOW LEVEL MOISTURE CONVERGENCE WILL BE MAXIMIZED. A VERY HUMID AIRMASS HAS BEEN ESTABLISHED AHEAD OF THE FRONT WITH DEWPOINTS NEAR 70 AND SOUTH-SOUTHEASTERLY WINDS. THIS AREA WILL BE CLOSELY MONITORED FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS ONCE THE AFOREMENTIONED SPEED MAX SPREADS OVER A VERY UNSTABLE AIRMASS CHARACTERIZED BY MLCAPE AOA 2500 J/KG. IN ADDITION TO THE THREAT FOR HAIL AND DAMAGING WINDS...A FEW TORNADOES WILL ALSO BE POSSIBLE. LATEST PROXIMITY LAPS SOUNDINGS INDICATE STEEPENING LOW LEVEL LAPSE RATES AND VEERING LOW LEVEL WINDS WITH 10-15 KTS OF SHEAR IN THE LOWEST 1 KM. THE TORNADO THREAT IN OUR NORTHEAST ZONES WILL DECREASE BY MID TO LATE EVENING AS THE FRONT PUSHES EAST. BEHIND THE FRONT SURFACE CONDITIONS REMAIN MOIST WITH DEWPOINTS IN THE LOW TO MID 60S. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...HOWEVER LATEST RUNS OF HI-RES MODELS HAVE BEEN VERY INCONSISTENT WITH FOCAL POINTS FOR INITIATION. THIS IS LIKELY DUE TO MODELS STRUGGLING TO RESOLVE REMNANT OUTFLOW BOUNDARIES AND AREAS OF LOCALIZED MOISTURE CONVERGENCE. IN ADDITION...STORMS HAVE ALREADY FIRED ALONG THE FRONT RANGE. STRENGTHENING STEERING FLOW ALOFT WILL HELP MOVE THESE STORMS OFF THE FOOTHILLS AND TOWARD WESTERN NEBRASKA LATER THIS EVENING AND EARLY OVERNIGHT. SCT POPS SHOULD BE SUFFICIENT TO HIGHLIGHT THE POTENTIAL COVERAGE UNTIL THE CONVECTIVE EVOLUTION BECOMES MORE CLEAR. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AS DEEP LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT MULTICELL/ISOLATED SUPERCELL STORM MODES. HOWEVER...LOW LEVEL WINDS IN THE POST-FRONTAL REGIME HAVE BECOME SOUTHWESTERLY AND NEARLY UNIDIRECTIONAL WITH THE MEAN DEEP LAYER FLOW. THIS WILL PROMOTE UPSCALE GROWTH OF CONVECTION AND A MUCH LOWER TORNADO THREAT...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. CONFIDENCE IS SOMEWHAT LOW IN REGARDS TO HOW LATE THE CONVECTION WILL BE ABLE TO SUSTAIN ITSELF AS THE CONVERGENT NOSE OF THE LLJ WILL BE FOCUSED EAST OF THE CWA TONIGHT. FRONT SLOWLY MOVES SOUTH INTO KANSAS SUNDAY AS THE ATTENDANT SURFACE LOW SLIDES INTO THE UPPER MISSISSIPPI VALLEY. ANOTHER SHORTWAVE DROPS SOUTHEAST OUT OF SOUTH CENTRAL CANADA WHILE THE DESERT SOUTHWEST CLOSED LOW BEGINS TO OPEN UP AND PHASE WITH NORTHERN STREAM. 60+ KT JET ALOFT WILL CONTINUE A CHANCE FOR SHOWERS AND THUNDERSTORMS SOUTHWEST NEB INTO PANHANDLE. THE AIRMASS WILL BE DRIER AS COMPARED TO TODAY...ALTHOUGH DEWPOINTS FROM THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA WILL STILL BE IN THE UPPER 50S AND LOW 60S. A FEW STRONG STORMS WILL BE POSSIBLE WITH 40+ KTS OF DEEP LAYER SHEAR IN PLACE. THE MORE ROBUST SEVERE THREAT WILL LIKELY REMAIN JUST SOUTH OF THE CWA AHEAD OF THE FRONT. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 313 PM CDT SAT JUN 6 2015 LINGERING POPS EARLY SUNDAY NIGHT FOR SOUTHWEST NEBRASKA AS NORTHWEST FLOW DEVELOPS SUNDAY EVENING AS WESTERN CONUS RIDGE AMLIFIES. ANY EARLY ACTIVITY WILL PUSH SOUTH WITH A DRY OVERNIGHT. SLIGHTLY DRIER AIR WILL ARRIVE IN TIME FOR TEMPS TO FALL INTO THE LOWER TO MID 50S FOR MOST OF THE WESTERN CWA...SLIGHTLY WARMER IN THE EAST. MONDAY A DISTURBANCE WILL PUSH ACROSS THE CENTRAL ROCKIES AND WILL LIKELY SPARK SOME THUNDERSTORMS OVER THE MOUNTAINS. INHERITED POPS FOR SOUTHWEST NEB WHICH HAS THE BEST CHANCE OF SEEING ANY ACTIVITY AS THE STORMS PUSH ESE IN THE EVENING. GUT SAYS ACTIVITY LIKELY TO REMAIN SW OF THE CWA...BUT NOT ENOUGH CONFIDENCE TO TOTALLY REMOVE LOW POPS YET. WESTERN CONUS RIDGE EXPANDS EAST TUESDAY WITH WARMER TEMPS...MID TO UPPER 80S AND CONTINUED SUPPRESSED ACTIVITY TO THE MOUNTAINS AND SOUTHERN PLAINS. BY WEDNESDAY A TROUGH WILL DIG INTO SOUTHERN CAL. THE REMNANTS OF HURRICANE BLANCHA WILL GET DRAWN NORTH OVER THE 4 CORNERS AHEAD OF THE TROUGH. MEANWHILE THE UPPER RIDGE MIGRATES EAST. AS THE RIDGE SHIFTS EAST A RETURN TO AN ACTIVE SOUTHWEST PATTERN APPEARS LIKELY. INITIALLY CAP HOLDS ACROSS THE SOUTHEASTERN ZONES WITH NW ZONES TO SEE SCT STORMS AS EARLY AS WED AFTERNOON...BUT MORE LIKELY WED NIGHT. WED NIGHT INTO THURSDAY SOME OF THE PACIFIC MOISTURE WILL JOIN UP WITH ALREADY DECENT PLAINS MOISTURE TO PRODUCE A RICH ENVIRONMENT. PWATS WELL ABOVE AN INCH AND STORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL. LATEST MODELS HAVE PUSHED THE MAIN PLUME NORTH OVER S DAKOTA HOWEVER WILL CONTINUE POPS AS IT WILL NOT TAKE MUCH FOR IT TO SLIDE BACK SOUTH AND IMPACT THE CWA MORE. ALSO WILL CONTINUE TO SEE THE POTENTIAL FOR STORMS IN THE WARM SECTOR. THURSDAY NIGHT A WEAK COLD FRONT WILL PUSH ACROSS THE AREA WITH ANOTHER CHANCE FOR STORMS. FRONT IS PACIFIC AND TEMPS ONLY FALL INTO THE 70S WITH STILL A CHANCE FOR STORMS POST FRONTAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 700 PM CDT SAT JUN 6 2015 FOR THE KLBF TERMINAL...THUNDERSTORMS ARE POSSIBLE AFTER 02Z AT THE TERMINAL AND WILL BE POSSIBLE THROUGH 07Z TONIGHT. BROKEN TO OVERCAST CIGS RANGING FROM 2000 TO 5000 FT AGL ARE EXPECTED OVERNIGHT WITH SOME LIMITED CLEARING POSSIBLE AFTER 19Z SUNDAY. AFTER THIS TIME...BROKEN CIGS AROUND 10000 FT AGL ARE POSSIBLE. FOR THE KVTN TERMINAL...EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH 03Z WITH CIGS AROUND 5000 FT AGL. CIGS WILL RANGE FROM 5000 TO 10000 FT AGL THEREAFTER INTO SUNDAY AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MARTIN LONG TERM...MASEK AVIATION...CLB
Hazardous weather outlook, Jun 6, 4:47 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 PM CDT SAT JUN 6 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-072200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 447 PM CDT SAT JUN 6 2015 /347 PM MDT SAT JUN 6 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING...MAINLY ALONG AND EAST OF HIGHWAY 183. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT HOWEVER AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. ELSEWHERE STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. GENERALLY HAIL AND WINDS ARE THE THREAT HERE. ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL. RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...MAINLY SOUTH OF A LINE FROM ALLIANCE TO BROKEN BOW. GUSTY WINDS AND SMALL HAIL ARE THE CONCERN. THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY. THESE STORMS COULD DEVELOP IN A MOISTURE RICH ENVIRONMENT AND PRODUCE LOCALLY HEAVY RAINFALL. THE RISK OF SEVERE WEATHER OTHERWISE IS UNCERTAIN AT THIS TIME. FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. HEAVY RAIN IN COLORADO AND WYOMING COULD CAUSE RISES IN THE SOUTH PLATTE RIVER AND THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF HIGHWAY 183. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jun 6, 6:26 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT SAT JUN 6 2015 NEZ010-070015- HOLT NE- 626 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 715 PM CDT... AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ONEILL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OPPORTUNITY... SCOTTVILLE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
Special weather statement, Jun 6, 6:38 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 PM MDT SAT JUN 6 2015 NEZ010-028-029-070045- GARFIELD NE-HOLT NE-WHEELER NE- 638 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHERN HOLT AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 745 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF FORT HARTSUFF STATE PARK... OR 10 MILES EAST OF BURWELL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ERICSON... BARTLETT... GABLES... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... PIBEL LAKE STATE RECREATION AREA... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Jun 6, 6:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 5 NE ONEILL 42.51N 98.58W
06/06/2015 E0.88 INCH HOLT NE PUBLIC
&&
SBAKERSpecial weather statement, Jun 6, 6:56 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 656 PM CDT SAT JUN 6 2015 NEZ007-070015- BOYD NE- 656 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOYD COUNTY UNTIL 715 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GROSS...OR 9 MILES SOUTH OF PICKSTOWN... MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN BOYD COUNTY. MARTIN
Special weather statement, Jun 6, 7:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM MDT SAT JUN 6 2015 NEZ005-008-070115- BROWN NE-EASTERN CHERRY NE- 732 PM CDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY AND CENTRAL BROWN COUNTIES UNTIL 815 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF JOHNSTOWN...OR 19 MILES WEST OF AINSWORTH...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AINSWORTH... JOHNSTOWN... LONG PINE... MOON LAKE... ANTELOPE PEAK... HOFELD LAKE... JONES LAKE... KELLER PARK STATE RECREATION AREA... PINE GLEN STATE WILDLIFE REFUGE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 217 AND 252. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 204. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Local storm report, Jun 6, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 7 S AINSWORTH 42.45N 99.86W
06/06/2015 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 50 min |
| Jun 6, 8:21 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 7, 7:05 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Keith | 40 min |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 37 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.